# SDR AALA202104019001

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,628 hours, 33,328 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF ENG 1 THRUST REVERSER INDICATION. LOW SPEED REJECTED TAKEOFF.   CLEANED ENGINE 1 STOW SWITCH, COMPLETED OPERATIONAL TEST OF THE THRUST REVERSER SYSTEM PER AMM 78-31-00-710-042-A.
